# SDR IPXA2015070290758

- Difficulty date: July 1, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 50,098 hours, 16,875 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW ENTRY DOOR DOES NOT CLOSE TIGHT AT THE TOP FROM OUTSIDE ACCOMPLISHED CREW ENTRY DOOR OPS TEST AND SYSTEM TEST, REF AMM 52-12-00-715-119 AND 52-12-00-735-137 WITH NO FAULTS FOUND.  OK FOR CONTINUE SERVICE.
